Israel Journal of Mathematics

, Volume 59, Issue 2, pp 185–194

On stabilization of discrete monotone dynamical systems

  • Nicholas D. Alikakos
  • Peter Hess
Article

Abstract

A stabilization theorem for discrete strongly monotone and nonexpansive dynamical systems on a Banach lattice is proved. This result is applied to a periodic-parabolic semilinear initial-boundary value problem to show the convergence of solutions towards periodic solutions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Hebrew University 1987

Authors and Affiliations

  • Nicholas D. Alikakos
    • 1
  • Peter Hess
    • 2
  1. 1.Department of MathematicsUniversity of TennesseeKnoxvilleUSA
  2. 2.Mathematics InstituteUniversity of ZürichZürichSwitzerland

Personalised recommendations